# SDR ASAA0040149

- Difficulty date: December 11, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65479309
- Condition: Worn
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK INSPECTION, FOUND LEFT OUTBOARD MID FLAP SKIN WORN FROM AFT FLAP CARRIAGE CONTACT WITH OUTBOARD AFT FLAP TRACK AREA.  REPAIRED IAW EA 5750-01496.  (M)
